# SDR AALA980392

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1010-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION IN STR 27L, STA 1010 - STA 1016.  REPAIRED STRINGER PER SRM 53-10-3, FIG 1.  TST:  54,868 HOURS. CYCLES:  33,161.  (X)
